# SDR 20010601CW010

- Difficulty date: May 11, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N9743L
- Make and model: Beech C 23
- Aircraft serial: M1371
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 169920000
- Condition: Damaged
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FUEL VALVE DID NOT MEET THE CRITERIA OF MFG  S.B..  THE RUNNING TORQUE OF THE VALVE WAS VERY HARD TO MOVE.  WHEN TESTED WITH A TORQUE WRENCH IT EXCEEDED 25 INCH POUNDS.  THE FUEL VALVE WAS DISASSEMBLED FOR LUBRICATION AND VALVE CONE WAS FOUND TO BE SEVERELY SCORED.  THE VALVE WAS REPLACED WITH A NEW FUEL VALVE KIT NR 2390151S.
